# SDR SWIA200922559

- Difficulty date: August 30, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 15,667 hours, 13,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN CEILING LEVEL EMERGENCY LIGHT INOP.  (FLT 2506)  RELAMPED EMERGENCY LIGHT.
